# SDR COMA9910073

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lav
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LAV SMOKE DETECTOR ACTIVATED.  F/A AND PASSENGERS REPORTED SMOKE SMELL.  REPLACED THE SMOKE DETECTOR.
